# SDR YENA2007055

- Difficulty date: June 16, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N635JB
- Make and model: Airbus A320-232
- Aircraft serial: 2725
- Aircraft time: 5,062 hours, 1,695 cycles
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: 3042865102
- Part serial: 14219
- Condition: Odor
- Location: 10 Abc
- Part time: 5,062 hours, 1,695 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT 488, APPROX 0300Z, LGB-BOS, INTERMITTENT ELECTRICAL SMOKE ODOR COMING FROM ROW 10ABC, AIRCRAFT LEFT.  F/A CHECKED LTV CONTROL BOXES, NONE WERE HOT.  COMPLIED WITH JB TSM TASK 23-39-00-810-801, PART B, LTV SEB AT 10B WAS REMOVED AND REPLACED AS PRECAUTIONARY MEASURE, AS PER LTV M/M 23-39-00.  OPS CHECK OK.
